# SDR REXA2014051100443

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 26,652 hours, 24,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR PATH LIGHT SECTION NR 4 INOPERATIVE.  DEFERRED SECTION NR 4 OF EMER FLOOR PATH LIGHTS IAW MEL 33-51-17 & JB AT MOC CAT C, PLACARD INSTALLED.
